# SDR P5CA2015022300011

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,362 hours, 2,393 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FIRE BELL OF UNKNOWN ORIGIN.  NO CURRENT FAULTS AT THIS TIME COMPLIED WITH CMC TEST IAW AMM 26-10-00.  OPS CHECK GOOD.
